Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2019
Publication:
Blow-up for a degenerate and singular parabolic equation with a nonlocal source
Issued Date
2019-12-01
Resource Type
Article
ISSN
16871847
16871839
DOI
10.1186/s13662-019-2219-9
Other identifier(s)
2-s2.0-85068750284
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Advances in Difference Equations. Vol.2019, No.1 (2019)
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Nitithorn Sukwong, Panumart Sawangtong, Sanoe Koonprasert, Wannika Sawangtong
Blow-up for a degenerate and singular parabolic equation with a nonlocal source.
Advances in Difference Equations. Vol.2019, No.1 (2019).
doi:10.1186/s13662-019-2219-9
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/51204
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Blow-up for a degenerate and singular parabolic equation with a nonlocal source
Author(s)
Nitithorn Sukwong
Panumart Sawangtong
Sanoe Koonprasert
Wannika Sawangtong
Other Contributor(s)
King Mongkut's University of Technology North Bangkok
Thailand Ministry of Education
Mahidol University
Abstract
© 2019, The Author(s). This article studies the blow-up phenomenon for a degenerate and singular parabolic problem. Conditions for the local and global existence of solutions for the problem are given. In the case that blow-up occurs, the blow-up set for the problem is investigated. Finally, the asymptotic behaviour of the solution when time converges to the blow-up time is studied.
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/51204
Collections
Scopus 2019
Full item page
Send Feedback